Posted by: TAMZIN | 2009-01-07


Hi - I am 26 yrs of age - I' ve been on Minerva and Dianne consecutively for the past 4 years - I notice just before my period - I start feeling weak with hot flushes and I get body pains and burning feet - this has been happening for the past year now.
could my hormones be imbalanced even if I am on the pill.
Kindly advise as I am concerned- How are hormone levels tested is it through blood.
Thanks and God bless

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These are probably pre-mentrual symptoms and are normal when you take the placebo pills. It does not mean that your hormones are unbalanced.

Best wishes.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: LL | 2009-01-07

Im also on Minerva and prev on Diane. I havent noticed any effect but i have pcos.

Hormoes tested through bloodtests yes. It could be that your body has an imbalance or irritated with your pill.

Good luck with this...

Reply to LL

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.